Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zometa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-09-2007, 11:53 PM
concerned
Guest
 
Posts: n/a
Default Zometa side effects

My mother has just received Zometa IV 4 mg whilst in hospital for osteoporosis. Just prior to this infusion my mother had been unwell however had certainly improved and was to have zometa and then be discharged. Unfortunately my mother has become extremely ill, fatigue (extreme), increased sweating confusion and GI upsets. Additionally there has been considerable fluid retention not only in her feet but progressing up to her groin (lasix was given to reduce the fluid). It has been a week since the infusion and she has not significantly improved. Although my mother appears to be hypersensitive to this medication I seriously am concerned about the negative effects of this drug. Her overall health has deteriorated and I only hope that as the days progress that there will be some improvement as in her case which is not always the case the negatives have certainly out weighed any positives.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
zometa side effects Ann Zometa 1 04-18-2010 05:26 PM
zometa side effect audrey gayle carroll Zometa 0 05-12-2008 06:45 PM
side effects Mattie Wood Micardis 1 11-08-2007 08:23 PM
Zometa side effect Unregistered Zometa 1 09-10-2007 12:06 AM
side effects Dan Mobic 3 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:16 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.